# SDR SWIA202053207

- Difficulty date: August 27, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N679CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15132
- Aircraft time: 31,280 hours, 20,311 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Door Sill
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR SILL ANGLE SUPPORT HAS CORROSION ON SEVERAL PLACES.  C-CHECK RO 10/9/2020.  REPLACED PASSENGER DOOR MID SILL ANGLE SUPPORT WITH NEW, REF CRJ-900 SRM.
